# SDR SIMA20230203002

- Difficulty date: February 3, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 20,580 hours, 13,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17066797001
- Condition: None
- Location: Floor Support Br
- Component: Panel Support-C
- Component part number: 17066797001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET CORRODED ON FR 87 CROSSBEAM JUST FWD OF AFT GALLEY RH SHEAR PANEL (LEVEL 2 CORROSION)-C/A-RAR FLOOR SUPPORT BRACKET ON FR 87 CROSSBEAM JUST FORWARD OF AFT GALLEY RH SHEAR PANEL IAW EMB 175 SRM 51-40-08
